MathSciNet Relay Station
MathSciNet bibliographic data
MR885196 90C30 (60F10 60H10 65K99)
Chiang, Tzuu-Shuh; Hwang, Chii-Ruey; Sheu, Shuenn Jyi Diffusion for global optimization in ${\bf R}^n$. SIAM J. Control Optim. 25 (1987), no. 3, 737–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 16 Aug 2017 17:20:20 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=876f87ad2509545fa5879c357ebd692c; path=/; expires=Wed, 04-Jun-2031 17:20:20 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=94 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5d9 W[s8~Y老`.I 62@ۧa F<;62sK: n. 6g_~N`@02qy׽Dnص3F ca* A38RXamVDF+25)MX@_q* fxHATW5S|zJ"R64@qˊ e]"O!ypұn3೴[ YjUC'G&Mw!dBd4Bf]]e:-P ѴR[(Buw<ģ0C+gM MwՃG'KG}'qlEGecswڻ> ҽ]]BZ * YAr\#a'3]_/*m`~j7 ۛf PdJC|zطu(>\bBD k1I6^ W0ie:ô$aNV]oGOT~\!H)nb*,juv{,EL1Q@S*Vk-↞3EsJzwS!l5a| {+)2D))9.YF كMbi{F,mBr]+$yH :,}qZ[dL!\%|CP 8>n{7!<ݜ_=jՠk66Jڪ傡j0wjcŦr3\nlLvBHE{RH{F[ Zq姯):>I%2}x! sM$am;V]ަg]Jv]㺉 bSe\z490)ﵑ h}U@W w RnDd\jTdbB?2ސlGj抁q +0GLPLr0 :K,h>ѡsqAŜt.l؂^ʼ(l3wryM҄;<%~